# SDR SWIA2021070159213

- Difficulty date: March 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1051-1069
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EVALUATION OF L/H FLOOR SILL FROM F.S. 1051.30 TO F.S. 1069.75 FOUND TO BE OUT OF LIMITS AND REQUIRES REPLACEMENT.      (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED DAMAGED FLOOR SILL IAW CRJ 700 SRM 51-45-00-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND, 51-40-11-001-001-A01. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED WITH NO CHAGE TO WEIGHT AND BALANCE.
